advertisement
Question
Posted by: Anonymous | 2009/06/17

Insomnia

I am having problems falling asleep this has been happening for the past 3 months. I am also on anti-depressants, asthma medication, high blood and omerazole. Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

It may well be related to your depression. I would suggest you discuss this with your psychiatrist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement